Full Text: PDF
Volume 2, Issue 1, 1 April 2018, Pages 3-23
Abstract. We consider second order nonlinear Dirichlet systems driven by a nonlinear nonhomogeneous differential operator. The reaction term consists of a maximal monotone map plus a multivalued perturbation depending also on the derivative. Using tools from multivalued analysis and from the theory of nonlinear operators of monotone type, we prove existence theorems both for the “convex” ( convex-valued) and the “nonconvex” ( nonconvex-valued) problems. We also present an example of a system with unilateral constraints.
How to Cite this Article:
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu, Strongly nonlinear second order multivalued Dirichlet systems, J. Nonlinear Var. Anal. 2 (2018), 3-23.